# SDR SIMA20160503005

- Difficulty date: May 3, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 14,943 hours, 10,218 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 295.00 IS CORRODED, BETWEEN STRINGERS 25 LT - 25 RT.  REPAIRED FRAME AT FS 295, BETWEEN STRINGER 25 LT - 25 RT IAW ERS-CR-53MR-2078.
